# SDR FDEA201001040085

- Difficulty date: January 4, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 53FX1350
- Condition: Cracked
- Location: Bs 620 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AREA, BS 620, S28L, CRACKED FRAME. CUT OUT DAMAGED AREA IAW SRM 51-10-1.  FABRICATED REPAIR DOUBLER IAW SRM 51-40-3 FIG 1 AND 53-10-2 FIG 3. HEAT TREATED REPAIR DOUBLER TO T6 CONDITION IAW FAS ENGINEERING REPORT NR 2-37153-801 REV A.  INSTALLED REPAIR DOUBLER ON BS 620 FRAME AT S28L IAW SRM 51-30-2 AND 51-40-3 FIG 1.
